# SDR YENA2021031500176

- Difficulty date: March 10, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 54,860 hours, 19,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1391, BOS-TPA. TRANSIENT ODOR OF MUSTY DRY TYPE REPORTED BY INFLIGHT CREWMEMBERS. SMELL BEGAN AT 10,000 FOOT CABIN CHIME, WHEN FLIGHT PATH WAS THRU CLOUD LAYER; NO ODOR NOTED BY MX DURING WALKTHRU OF A/C. COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A. AIRCRAFT IS OK FOR SERVICE.
